# SDR QMLA2012072712120

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N53963
- Make and model: Snias AS350B2
- Aircraft serial: 3963
- Aircraft time: 3,657 hours, 3,209 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,209 hours, 6,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

THE PILOT AND CREW REPORTED AN OFF ODOR IN THE CABIN JUST AFTER TAKEOFF.  THE PILOT IMMEDIATELY RETURNED TO THE HELIPAD AND CALLED FOR MAINTENANCE.  THE MECHANIC ARRIVED AND INSPECTED THE AIRCRAFT FOR POPPED CIRCUIT BREAKERS, BELTS AND FLUID LEVELS.  NO DEFECTS WERE NOTED.  PILOT PERFORM AND GROUND RUN AND TEST FLIGHT WITH NO DEFECTS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
